# SDR SWIA202266567

- Difficulty date: August 22, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON MOUNTING PLATE AT GROUND AIR CONDITION CONNECTION AT FS 574.00 AND FS 589.00 BETWEEN STR 22R AND STR24R      (C-CHECK RO 9/28/2022)    REMOVED OLD AND INSTALLED NEW MOUNTING PLATE AT GROUND AIR CONDITION CONNECTIOC AT FS 574.00 AND FS 589.00 BETWEEN STR22R AND STR24R IAW CRJ 200 SRM 51-42-06 & CRJ 200 SRM 51-42-21. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.
